# SDR UIEA2015050900266

- Difficulty date: May 6, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 55,250 hours, 42,240 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT PACK OFF, AFTER PACK OFF EICAS FWD EQUIP OVHT.  RAN QRH CHECKLIST, MSG CONTINUED, ALSO NO COOLING LIGHT.  EADI DISPLAYED FAILED AT 22.000 FT CABIN ALT EICAS MSG, AUTO CONTROLLER FAILED.  PERFORMED FIM 21-51-811, NO FAULTS NOTED IAW WDM 21-51-21.  RT PACK FLOW CONTROL VLV FOUND MANIFOLD INTERCONNECT VLV, V90 FAULTY.  SEE ITEM 11 LP7117705.  PERFORMED FIM 21-31-804 & 806, COULD NOT DUPLICATE ON GND.  AS PRECAUTION, R & R LT FLOW CONTROL VLV PN 396496-1, SN 360, & RT FLOW CONTROL VLV PN 396496-1, SN 377, FWD EQUIP COOLING FAN PN 732591B, SN 0666, MANIFOLD INTERCONNECT VLV PN 420035-1, SN 012, LT ACM PN 680640-4, SN 34-669, LT PRESS TIME & DELAY RELAY PN TD-1982-3001, NSN & LT CARGO SMOKE CONTROL RELAY PN BACR13062A, NSN, LT DEP CARGO RELAY PN BACR13CE 2, NSN 9. RT PACK FLOW CONTROL PCB CARD ASSEMBLY PN 285T0093-11, SN D01493, LT PACK FLOW CONTROL PCB CARD ASSEMBLY PN 285T0093-11, SN D01141, LT PACK TEMP CONTROLLER PN 625946-9, SN 069C-3405, & RT PACK TEMP CONTROLLER PN 625946-9, SN 074C-599.  COMPLIED WITH TEST FLIGHT GTI9601.  ALL SYSTEMS CHECKED NORMAL.  NO INBD ITEMS UPON ARRIVAL.
